Medical Questions > Womens Health > Birth Control Forum

ecp pills, irregular periods

i took an ecp pills for the first time n my periods started 6 days earlier before my cycle date. i.e on 14th sep. n i have had a 7 day regular cycle but it does not end yet. n just after a day or two days spotting m again having periods. is it all normal???? or do i need to concern a gynecologist
Did you find this post helpful?
|

User Profile
replied September 28th, 2011
Community Volunteer
ceps are very very stron birth control pills. It will often cause withdrawal bleeding about 7 days after taking it. And then you will also menstruate, although that might happen later than you expected it. It will take a while for you to figure out how your period dates changed after taking ECPs.
|
Did you find this post helpful?
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...